# SDR 95ZZZX2173

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 6710 · Main Rotor Control
- Part: Cover
- Part number: 369H657371
- Condition: Deteriorated
- Location: Cyclic
- Part time: 4,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE CYCLIC CONTROL COVER (BOOT) WAS FOUND TO BE ROTTED TO A POINT WHERE, ASIDE FROM THE PLASTIC EDGES AND PLASTIC REINFORCEMENT GROMMETS, THERE WAS NOTHING LEFT.  REPLACED PART.  THIS IS A CUSTOMER MACHINE.
